Volume 21, issue 1 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A simplicial groupoid for plethysm

Alex Cebrian

Algebraic & Geometric Topology 21 (2021) 421–445
Abstract

We give a simple combinatorial model for plethysm. Precisely, the bialgebra dual to plethystic substitution is realized as the homotopy cardinality of the incidence bialgebra of an explicit simplicial groupoid, obtained from surjections by a construction reminiscent of the Waldhausen S and the Quillen Q–construction.

Keywords
plethysm, simplicial groupoids, incidence bialgebras
Mathematical Subject Classification 2010
Primary: 05A18, 13F25, 16T10, 18B40, 18G30
References
Publication
Received: 17 September 2019
Revised: 3 May 2020
Accepted: 19 May 2020
Published: 25 February 2021
Authors
Alex Cebrian
Departament de Matemàtiques
Universitat Autònoma de Barcelona
Cerdanyola del Vallès
Spain
http://mat.uab.cat/~acebrian/